Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 151, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Oct 7, 2015, 2:29 PM MDT for Hudspeth County, Texas; Otero County, New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2015, 2:29 PM MDT (20:29 UTC)
- Expired
- Oct 7, 2015, 3:15 PM MDT
- In force
- 46 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Otero County, NM, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 162 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 7, 1:41 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 953 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
442
WUUS54 KEPZ 072029
SVREPZ
NMC035-TXC229-072115-
/O.NEW.KEPZ.SV.W.0151.151007T2029Z-151007T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
229 PM MDT WED OCT 7 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...
NORTHEASTERN HUDSPETH COUNTY IN SOUTHWESTERN TEXAS...
* UNTIL 315 PM MDT
* AT 229 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF SALT FLAT...OR 19 MILES EAST OF CORNUDAS...MOVING NORTHEAST AT
25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SALT FLAT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3200 10486 3200 10490 3199 10492 3166 10492
3158 10523 3175 10533 3202 10487
TIME...MOT...LOC 2029Z 246DEG 23KT 3170 10515
HAIL...1.00IN
WIND...60MPH
$$
MLP3 follow-up statements
218
WWUS54 KEPZ 072046
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
246 PM MDT WED OCT 7 2015
NMC035-TXC229-072115-
/O.CON.KEPZ.SV.W.0151.000000T0000Z-151007T2115Z/
OTERO NM-HUDSPETH TX-
246 PM MDT WED OCT 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN OTERO AND NORTHEASTERN HUDSPETH COUNTIES...
AT 246 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALT FLAT...OR
16 MILES SOUTHWEST OF PINE SPRINGS...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SALT FLAT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3200 10486 3200 10490 3199 10492 3166 10492
3158 10523 3175 10533 3202 10487
TIME...MOT...LOC 2046Z 246DEG 23KT 3174 10503
HAIL...1.00IN
WIND...60MPH
$$
MLP435
WWUS54 KEPZ 072049
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
249 PM MDT WED OCT 7 2015
NMC035-TXC229-072115-
/O.CON.KEPZ.SV.W.0151.000000T0000Z-151007T2115Z/
OTERO NM-HUDSPETH TX-
249 PM MDT WED OCT 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN OTERO AND NORTHEASTERN HUDSPETH COUNTIES...
AT 246 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALT FLAT...OR
16 MILES SOUTHWEST OF PINE SPRINGS...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SALT FLAT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3200 10486 3200 10490 3199 10492 3166 10492
3158 10523 3175 10533 3202 10487
TIME...MOT...LOC 2046Z 246DEG 23KT 3175 10503
HAIL...1.00IN
WIND...60MPH
$$
MLP433
WWUS54 KEPZ 072113
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
313 PM MDT WED OCT 7 2015
NMC035-TXC229-072123-
/O.EXP.KEPZ.SV.W.0151.000000T0000Z-151007T2115Z/
OTERO NM-HUDSPETH TX-
313 PM MDT WED OCT 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTERO AND
NORTHEASTERN HUDSPETH COUNTIES WILL EXPIRE AT 315 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTH CENTRAL NEW MEXICO AND SOUTHWESTERN TEXAS.
LAT...LON 3200 10486 3200 10490 3199 10492 3166 10492
3158 10523 3175 10533 3202 10487
TIME...MOT...LOC 2108Z 246DEG 23KT 3175 10503
$$
MLPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 3:47 AM MDT, 10 hours 42 minutes earlier.
Area forecast discussion, Oct 7, 3:47 AM MDT, 10 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 347 AM MDT WED OCT 7 2015 .SYNOPSIS... AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION AS A LARGE LOW PRESSURE SYSTEM MOVES CLOSER TO THE AREA. THIS SYSTEM WILL CONTINUE GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH PERIODS OF LARGE DAMAGING HAIL AND STRONG WINDS. HEAVY RAINFALL WITH LOCALIZED FLOODING MAY ALSO OCCUR. THE LOW PRESSURE SYSTEM WILL DRIFT SOUTH AND WEST INTO NORTHERN MEXICO THURSDAY THROUGH SATURDAY. THIS WILL RESULT IN A GRADUAL WEAKENING OF SHOWERS AND THUNDERSTORMS THROUGH SATURDAY NIGHT. DRY CONDITIONS WITH WARMER TEMPERATURES ARE EXPECTED FOR SUNDAY AND THE FIRST PART OF NEXT WEEK. && .DISCUSSION... AN UPPER LEVEL LOW PRESSURE SYSETM LOCATED IN ARIZONA IS CONTINUING TO DRIFT EAST TOWARD THE LOCAL AREA. MOISTURE IS STILL STREAMING UP AHEAD OF THE SYSTEM BOTH THE EASTERN PACIFIC AND THE GULF OF MEXICO. THE UPPER LEVEL LOW IS PROVIDING DYNAMIC FORCING AND COOLING ALOFT TO HELP FURTHER DESTABILIZE THE ATMOSPHERE IN THE REGION. ISOLATED TO SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP EARLY THIS MORNING AND ARE EXPECTED TO CONTINUE THROUGH THE DAY. FOR AREAS GENERALLY FROM DEMING EASTWARD...SOME OF THE STORMS WILL BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING LARGE HAIL AND STRONG WIND GUSTS. THERE IS ALSO A SLIGHT RISK OF A BRIEF FUNNEL CLOUD OR TORNADO DEVELOPING FROM THE STRONGER STORMS THIS AFTERNOON AND EARLY EVENING. PERIODS OF HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING IS ALSO POSSIBLE TODAY AND TONIGHT. MODELS INDICATE THAT PORTIONS OF HUDSPETH...OTERO AND EASTERN EL PASO COUNTY MAY SEE EXCESSIVE RAINFALL WITH FLASH FLOODING POTENTIAL THROUGH TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 6 AM THURSDAY FOR THOSE AREAS. ON THURSDAY THE UPPER LOW WILL DRIFT SOUTH INTO NORTHERN MEXICO. AS THE LOW MOVES AWAY FROM THE AREA THE THREAT OF SEVERE THUNDERSTORMS WILL DIMINISH FOR SOUTHERN NEW MEXICO AND FAR WEST TEXAS. MARGINAL SEVERE CONDITIONS WILL STILL EXIST FOR THE BIG BEND AREA OF WEST TEXAS. WRAP AROUND MOISTURE ALONG THE NORTHERN SIDE OF THE LOW WILL CONTINUE TO FUEL SCATTERED THUNDERSTORMS AND SHOWERS ACROSS THE AREA ON THURSDAY. PERIODS OF HEAVY RAIN WITH LOCALIZED FLOODING WILL STILL BE POSSIBLE...ESPECIALLY FOR AREAS EAST OF LAS CRUCES AND EL PASO. A WEAK COLD FRONT WILL PUSH INTO THE AREA ON FRIDAY AND WILL HELP KEEP A CHANCE OF RAIN AND STORMS GOING THROUGH THE DAY. ON SATURDAY THE UPPER LOW WILL RETROGRADE MORE TO THE WEST BACK OVER THE EASTERN PACIFIC OCEAN. THIS WILL LIMIT THE INFLUENCE OF THE LOW OVER THE LOCAL AREA WHICH SHOULD SEE ONLY ISOLATED LIGHT RAIN SHOWERS WITH JUST A FEW BRIEF THUNDERSTORMS. RAINS SHOULD END BY SATURDAY NIGHT WITH SKIES GRADUALLY CLEARING. SUNDAY WILL SEE HIGH PRESSURE ALOFT BEGINNING TO BUILD OVER THE AREA WITH DRY CONDITIONS AND MOSTLY CLEAR SKIES EXPECTED. FOR MONDAY THROUGH NEXT WEDNESDAY...THE UPPER LOW WILL REMAIN OVER THE EASTERN PACIFIC WITH HIGH PRESSURE OVER THE STATE LOCALLY. THIS PATTERN WILL KEEP WEATHER CONDITIONS DRY WITH AFTERNOON TEMPERATURES WARMING SEVERAL DEGREES ABOVE NORMAL. LONG RANGE MODEL PROJECTS HAVE THE UPPER LOW DRIFTING BACK TO THE EAST TOWARD THE STATE LATER NEXT WEEK WITH A INCREASED CHANCES FOR RAIN AND THUNDERSTORMS EXPECTED. && .AVIATION...VALID 07/12Z-08/12Z... P6SM SCT-BKN050-070 BKN200-250 THRU PD. UPPER LOW WILL CONTINUE TO SLOWLY MOVE THRU SRN AZ DURING PD. THIS LOW WILL PROVIDE SCT TO NMRS 1-3SM TSRAGR BKN020-030 WITH WIND GUSTS TO 50KTS POSSIBLE THRU 04Z AND MAINLY E OF DIVIDE AFT 18Z. A FEW AREAS MAY SEE MVFR CONDS OF BKN015-025 BETWEEN 06Z-15Z. WINDS WILL GENERALLY BE UNDER 12KTS OUTSIDE OF THUNDERSTORMS FROM THE SE TO SW. && .FIRE WEATHER... UPPER LOW WILL BE MOVING THROUGH SOUTHERN ARIZONA AND INTO SW NEW MEXICO TODAY AND INTO NORTHERN CHIHUAHUA ON THURSDAY. THIS SYSTEM WILL KEEP TEMPERATURES BELOW NORMAL WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND GUSTY WINDS. AS THE LOW MOVES SOUTH AND WEST INTO THE WEEKEND...SOME SLIGHTLY DRIER AIR WILL MOVE INTO THE REGION BUT RELATIVE HUMIDITIES WILL REMAIN ABOVE 20 PERCENT AND GENERALLY ABOVE 30 PERCENT THROUGH THE REMAINDER OF THIS WORK WEEK. PRECIPITATION CHANCES ARE EXPECTED TO BE OVER THIS WEEKEND AND INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 76 58 75 59 / 60 60 40 40 SIERRA BLANCA 75 56 72 56 / 60 60 60 50 LAS CRUCES 73 53 73 54 / 60 40 30 30 ALAMOGORDO 75 55 75 56 / 60 60 50 40 CLOUDCROFT 56 39 56 40 / 80 60 70 70 TRUTH OR CONSEQUENCES 71 54 74 54 / 60 30 30 40 SILVER CITY 67 48 69 49 / 60 30 30 20 DEMING 72 53 74 55 / 60 30 30 20 LORDSBURG 72 51 76 52 / 50 30 30 20 WEST EL PASO METRO 76 58 75 60 / 60 60 40 40 DELL CITY 77 56 75 56 / 60 60 50 50 FORT HANCOCK 78 58 76 59 / 60 60 60 50 LOMA LINDA 73 55 71 55 / 60 60 60 50 FABENS 77 56 75 58 / 60 60 50 40 SANTA TERESA 75 56 74 57 / 60 50 30 40 WHITE SANDS HQ 74 55 74 55 / 70 60 40 40 JORNADA RANGE 73 51 74 51 / 60 40 30 30 HATCH 73 51 76 53 / 60 40 30 30 COLUMBUS 74 54 74 57 / 60 30 30 20 OROGRANDE 74 58 74 58 / 60 60 50 40 MAYHILL 64 45 62 46 / 70 60 60 60 MESCALERO 65 43 63 44 / 70 60 60 60 TIMBERON 62 46 62 46 / 70 60 70 60 WINSTON 64 46 66 47 / 70 30 40 40 HILLSBORO 71 49 73 50 / 60 30 30 30 SPACEPORT 73 51 76 50 / 60 40 30 30 LAKE ROBERTS 67 41 71 42 / 70 30 40 30 HURLEY 69 47 71 49 / 60 30 30 20 CLIFF 71 44 75 46 / 50 30 30 20 MULE CREEK 69 43 73 43 / 60 30 30 20 FAYWOOD 69 49 71 50 / 60 30 30 30 ANIMAS 72 52 75 52 / 50 30 30 20 HACHITA 72 52 75 53 / 50 30 30 20 ANTELOPE WELLS 72 50 72 52 / 60 30 30 20 CLOVERDALE 70 50 72 51 / 40 30 30 20 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ417. TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ420>424. && 04 LUNDEEN
Hazardous weather outlook, Oct 7, 5:37 AM MDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 537 AM MDT WED OCT 7 2015 NMZ401>417-TXZ418>424-081145- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 537 AM MDT WED OCT 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS AREA EXPECTED TODAY AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING LARGE HAIL AND STRONG WINDS. THESE STORMS COULD IMPACT STRUCTURES AND VEHICLES AND WILL DELAY ANY SCHEDULED OUT DOOR EVENTS. PERIODS OF HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING NEAR STRONGER STORMS. AREAS EAST OF EL PASO WILL BE UNDER A FLASH FLOOD WATCH THROUGH TONIGHT FOR POTENTIAL WIDESPREAD FLOODING FROM HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THURSDAY AND FRIDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE THREAT OF SEVERE STORMS IS EXPECTED TO BE MINIMAL. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY. DRY CONDITIONS ARE EXPECTED SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED TO REPORT POSSIBLE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALLS WITH POSSIBLE FLOODING TODAY AND WEDNESDAY. LUNDEEN
In the hours before
Special weather statement, Oct 7, 12:44 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1244 PM MDT WED OCT 7 2015 NMZ403-404-407-071930- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHWEST DESERT/MIMBRES BASIN NM- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- 1244 PM MDT WED OCT 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GRANT AND WEST CENTRAL LUNA COUNTIES UNTIL 130 PM MDT... AT 1244 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR NEAR SEPAR...OR 23 MILES SOUTHEAST OF LORDSBURG...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SEPAR. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3207 10837 3214 10851 3248 10833 3231 10802 TIME...MOT...LOC 1844Z 212DEG 15KT 3217 10836 MLP
Special weather statement, Oct 7, 1:06 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
106 PM MDT WED OCT 7 2015
NMZ407-410-411-071945-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-NORTHERN DONA ANA COUNTY NM-
106 PM MDT WED OCT 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DONA ANA AND
SOUTHEASTERN LUNA COUNTIES UNTIL 145 PM MDT...
AT 106 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 16 MILES SOUTHWEST OF CORRALITOS...OR 25 MILES SOUTHWEST OF LAS
CRUCES...MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAS CRUCES...
FAIRACRES...
DONA ANA...
CORRALITOS...
LOOKOUT PEAK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3239 10676 3178 10721 3178 10735 3183 10743
3253 10709
TIME...MOT...LOC 1906Z 212DEG 44KT 3210 10712
MLPSpecial weather statement, Oct 7, 1:19 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 119 PM MDT WED OCT 7 2015 TXZ420>422-072000- SALT BASIN TX-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX- SOUTHERN HUDSPETH HIGHLANDS TX- 119 PM MDT WED OCT 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUDSPETH COUNTY UNTIL 200 PM MDT... AT 119 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 20 MILES NORTHEAST OF MCNARY...OR 20 MILES NORTHEAST OF FORT HANCOCK...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL HUDSPETH COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3131 10555 3144 10569 3147 10526 TIME...MOT...LOC 1919Z 225DEG 19KT 3144 10555 MLP
Special weather statement, Oct 7, 1:27 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 127 PM MDT WED OCT 7 2015 TXZ420>422-072015- SALT BASIN TX-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX- SOUTHERN HUDSPETH HIGHLANDS TX- 127 PM MDT WED OCT 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUDSPETH COUNTY UNTIL 215 PM MDT... AT 127 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 22 MILES SOUTH OF CORNUDAS...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CORNUDAS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHWESTERN TEXAS. LAT...LON 3135 10554 3147 10567 3188 10547 3164 10512 TIME...MOT...LOC 1927Z 230DEG 17KT 3147 10551 MLP
Special weather statement, Oct 7, 1:37 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
137 PM MDT WED OCT 7 2015
NMZ411-072030-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
137 PM MDT WED OCT 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DONA ANA COUNTY
UNTIL 230 PM MDT...
AT 137 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 20 MILES WEST OF SANTA TERESA...OR 25 MILES WEST OF SUNLAND
PARK...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KILBOURNE HOLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTH CENTRAL NEW MEXICO.
LAT...LON 3184 10714 3219 10692 3199 10664 3178 10690
3178 10705
TIME...MOT...LOC 1937Z 220DEG 16KT 3185 10700
MLPSpecial weather statement, Oct 7, 2:28 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
228 PM MDT WED OCT 7 2015
NMZ414>416-072115-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
228 PM MDT WED OCT 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OTERO COUNTY UNTIL
315 PM MDT...
AT 228 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR OVER SILVER LAKE...OR 6 MILES NORTHEAST OF CLOUDCROFT...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RUIDOSO...
SIXTEEN SPRINGS...
APACHE SUMMIT...
ELK SILVER...
SILVER LAKE...
LAKE MESCALERO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTH CENTRAL NEW MEXICO.
LAT...LON 3328 10532 3308 10532 3302 10544 3291 10565
3301 10583 3331 10569 3331 10536
TIME...MOT...LOC 2028Z 209DEG 23KT 3303 10566
MLPThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:04 PM MDT | Special Weather Statement | EPZ | Hudspeth | 41 min |
| Oct 7, 12:36 PM MDT | Special Weather Statement | EPZ | Hudspeth | 39 min |
| Oct 7, 1:19 PM MDT | Special Weather Statement | EPZ | Hudspeth | 41 min |
| Oct 7, 1:27 PM MDT | Special Weather Statement | EPZ | Hudspeth | 48 min |
| Oct 7, 1:55 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 50 min |
| Oct 7, 2:01 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 44 min |
| Oct 7, 2:31 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 44 min |
| Oct 7, 3:06 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 39 min |
| Oct 7, 3:15 PM MDT | Areal Flood Advisory | EPZ | El Paso | 2 hr |
| Oct 7, 3:19 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso, Hudspeth | 41 min |
| Oct 7, 3:26 PM MDT | Special Weather Statement | EPZ | Hudspeth | 49 min |
| Oct 7, 3:39 PM MDT | Flash Flood Warning | EPZ | El Paso | 3 hr |
| Oct 7, 3:48 PM MDT | Areal Flood Advisory | EPZ | Hudspeth | 3 hr |
| Oct 7, 3:54 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso, Hudspeth | 51 min |
| Oct 7, 4:09 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 51 min |
| Oct 7, 4:26 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 49 min |
| Oct 7, 4:28 PM MDT | Areal Flood Advisory | EPZ | Hudspeth | 3 hr |
| Oct 7, 4:52 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 38 min |
| Oct 7, 5:02 PM MDT | Areal Flood Advisory | EPZ | Hudspeth | 3 hr |
| Oct 7, 5:04 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 41 min |
| Oct 7, 5:09 PM MDT | Special Weather Statement | EPZ | Hudspeth | 51 min |
| Oct 7, 5:24 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 40 min |
| Oct 7, 5:26 PM MDT | Special Weather Statement | EPZ | Hudspeth | 49 min |
| Oct 7, 5:27 PM MDT | Flash Flood Warning | EPZ | Hudspeth | 3 hr |
| Oct 6, 6:26 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 49 min |
| Oct 6, 9:12 PM MDT | Special Weather Statement | EPZ | 48 min | |
| Oct 6, 10:26 PM MDT | Special Weather Statement | EPZ | Doña Ana | 34 min |
| Oct 7, 2:36 AM MDT | Areal Flood Advisory | EPZ | Doña Ana, Sierra | 3 hr |
| Oct 7, 7:15 AM MDT | Special Weather Statement | EPZ | Doña Ana | 45 min |
| Oct 7, 7:20 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna, Sierra | 55 min |
| Oct 7, 8:19 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 26 min |
| Oct 7, 8:50 AM MDT | Special Weather Statement | EPZ | Sierra | 55 min |
| Oct 7, 10:30 AM MDT | Special Weather Statement | EPZ | 45 min | |
| Oct 7, 11:58 AM MDT | Special Weather Statement | EPZ | 47 min | |
| Oct 7, 12:44 PM MDT | Special Weather Statement | EPZ | Luna | 46 min |
| Oct 7, 12:56 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 49 min |
| Oct 7, 1:06 PM MDT | Special Weather Statement | EPZ | Doña Ana | 39 min |
| Oct 7, 1:13 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 47 min |
| Oct 7, 1:37 PM MDT | Special Weather Statement | EPZ | Doña Ana | 53 min |
| Oct 7, 1:40 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 50 min |
| Oct 7, 1:42 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 48 min |
| Oct 7, 2:28 PM MDT | Special Weather Statement | EPZ | 47 min | |
| Oct 7, 3:21 PM MDT | Special Weather Statement | EPZ | 39 min | |
| Oct 7, 3:42 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 48 min |
| Oct 7, 4:02 PM MDT | Special Weather Statement | EPZ | Otero | 43 min |
| Oct 7, 4:24 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 36 min |
| Oct 7, 4:30 PM MDT | Special Weather Statement | EPZ | Luna | 45 min |
| Oct 7, 5:18 PM MDT | Special Weather Statement | EPZ | Luna | 42 min |
| Oct 7, 5:48 PM MDT | Special Weather Statement | EPZ | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.